# SDR IPXA2014042882778

- Difficulty date: April 9, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 58,826 hours, 10,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AYB7035U11
- Condition: Cracked
- Location: Bs 1278 L47l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSPECTION, LT FRAME FITTING ANGLE CRACKED IN LWR AUX FUEL TANK BS 1278, L47L.     REPLACED LT FRAME FITTING ANGLE IAW SRM 51-33-01.
